Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on a theorem of A. Weil


Author: Morikuni Goto
Journal: Proc. Amer. Math. Soc. 20 (1969), 163-165
DOI: https://doi.org/10.1090/S0002-9939-1969-0232888-4
MathSciNet review: 0232888
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Density properties for certain subgroups of semi-simple groups without compact components, Ann. of Math. 72 (1960), 179-188. MR 0123639 (23:A964)
  • [2] M. Goto, Lattices of subalgebras of real Lie algebras, J. Algebra (to appear). MR 0232894 (38:1217)
  • [3] -, On an arcwise connected subgroup of a Lie group, Proc. Amer. Math. Soc. 20 (1969), 157-162. MR 0233923 (38:2244)
  • [4] A. Weil, On discrete subgroups of Lie groups. II, Ann. of Math. 75 (1962), 578-602. MR 0137793 (25:1242)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0232888-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society